# SDR USAA2011040591331

- Difficulty date: February 23, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 59,930 hours, 40,137 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545815
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5/QX6 - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM T-CAP AT BS 344, S17L BETWEEN BL 0 TO LBL 58.  REPAIRED FLOORBEAM T-CAP AT BS 344, S17L BETWEEN BL 0 TO LBL 58 IAW B737 SRM 53-10-51 REPAIR 5.
